# SDR DL757990301

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622DL
- Make and model: Boeing 757232
- Aircraft serial: 22912
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 27
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN EMERGENCY TRACK LIGHTS INOP ON FWD ONE THIRD OF TRACK.  FOUND BROKEN WIRE AT ROW 27.  SPLICED SAME PER M/M, TRACK LIGHTING CKS GOOD.
